Repositorio de producción científica de la Universidad de Sevilla

Existence and uniqueness of solutions for delay stochastic evolution equations of second order in time

 

Advanced Search
 

Show simple item record

dc.creator Garrido Atienza, María José es
dc.creator Real Anguas, José es
dc.date.accessioned 2016-10-21T08:10:46Z
dc.date.available 2016-10-21T08:10:46Z
dc.date.issued 2003-06
dc.identifier.citation Garrido Atienza, M.J. y Real Anguas, J. (2003). Existence and uniqueness of solutions for delay stochastic evolution equations of second order in time. Stochastics and Dynamics, 3 (2), 141-167.
dc.identifier.issn 0219-4937 es
dc.identifier.issn 1793-6799 es
dc.identifier.uri http://hdl.handle.net/11441/47901
dc.description.abstract We prove some results on the existence and uniqueness of solutions for a class of evolution equations of second order in time, containing some hereditary characteristics. Our theory is developed from a variational point of view, and in a general functional setting which permits us to deal with several kinds of delay terms. In particular, we can consider terms which contain spatial partial derivatives with deviating arguments. es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher World Scientific Publishing es
dc.relation.ispartof Stochastics and Dynamics, 3 (2), 141-167.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Stochastic partial functional equations es
dc.subject Stochastic damped ware equation es
dc.subject Variational methods es
dc.title Existence and uniqueness of solutions for delay stochastic evolution equations of second order in time es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID FQM314 es
dc.relation.publisherversion http://www.worldscientific.com/doi/pdf/10.1142/S0219493703000723 es
dc.identifier.doi 10.1142/S0219493703000723 es
dc.contributor.group Universidad de Sevilla. FQM314: Análisis Estocástico de Sistemas Diferenciales es
idus.format.extent 28 p. es
dc.journaltitle Stochastics and Dynamics es
dc.publication.volumen 3 es
dc.publication.issue 2 es
dc.publication.initialPage 141 es
dc.publication.endPage 167 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/47901
dc.contributor.funder Junta de Andalucía
Size: 212.5Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record